# SDR GTIA96NK117

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 756-775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO COMPARTMENT CHANNEL WITH CORROSION SPOTS BETWEEN Y756 AND Y775 ON LONGERON 26 LEFT.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3 AREAS WITHIN LIMITS IAW SRM 53-01 FIG 1.  (M)
